Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

An improved upper bound for the error in the zero-counting formulae for Dirichlet $ L$-functions and Dedekind zeta-functions


Author: T. S. Trudgian
Journal: Math. Comp. 84 (2015), 1439-1450
MSC (2010): Primary 11M06; Secondary 11M26, 11R42
DOI: https://doi.org/10.1090/S0025-5718-2014-02898-6
Published electronically: September 15, 2014
MathSciNet review: 3315515
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains new explicit upper bounds for the number of zeroes of Dirichlet $ L$-functions and Dedekind zeta-functions in rectangles.


References [Enhancements On Off] (What's this?)

  • [1] R. J. Backlund, Über die Nullstellen der Riemannschen Zetafunction, Acta Mathematica 41 (1916), no. 1, 345-375. MR 1555156
  • [2] Habiba Kadiri and Nathan Ng, Explicit zero density theorems for Dedekind zeta functions, J. Number Theory 132 (2012), no. 4, 748-775. MR 2887617, https://doi.org/10.1016/j.jnt.2011.09.002
  • [3] Kevin S. McCurley, Explicit estimates for the error term in the prime number theorem for arithmetic progressions, Math. Comp. 42 (1984), no. 165, 265-285. MR 726004 (85e:11065), https://doi.org/10.2307/2007579
  • [4] F. W. J. Olver, Asymptotics and Special Functions, Computer Science and Applied Mathematics. Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1974. MR 0435697 (55 #8655)
  • [5] Hans Rademacher, On the Phragmén-Lindelöf theorem and some applications, Math. Z 72 (1959/1960), 192-204. MR 0117200 (22 #7982)
  • [6] Barkley Rosser, Explicit bounds for some functions of prime numbers, Amer. J. Math. 63 (1941), 211-232. MR 0003018 (2,150e)
  • [7] Timothy Trudgian, An improved upper bound for the argument of the Riemann zeta-function on the critical line, Math. Comp. 81 (2012), no. 278, 1053-1061. MR 2869049, https://doi.org/10.1090/S0025-5718-2011-02537-8

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11M06, 11M26, 11R42

Retrieve articles in all journals with MSC (2010): 11M06, 11M26, 11R42


Additional Information

T. S. Trudgian
Affiliation: Mathematical Sciences Institute, The Australian National University, Canberra, Australia, 0200
Email: timothy.trudgian@anu.edu.au

DOI: https://doi.org/10.1090/S0025-5718-2014-02898-6
Keywords: Zero-counting formula, Dirichlet $L$-functions, Dedekind zeta-functions
Received by editor(s): June 8, 2012
Received by editor(s) in revised form: November 7, 2012, April 16, 2013, and August 12, 2013
Published electronically: September 15, 2014
Additional Notes: Supported by Australian Research Council DECRA Grant DE120100173.
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society